# SDR UIEA2019081405151

- Difficulty date: August 28, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 75,274 hours, 8,388 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E (#13 KREUGER FLAP), O/B ARM CUTOUT SCREW HOLE, FOUND CRACK. LT WING L/E (#13 KREUGER FLAP), O/B ARM CUTOUT REPAIRED IAW RI 57-00-13682 REV A.
